# SDR SIMA20011063

- Difficulty date: April 16, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 6227713004
- Part serial: 5281
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3253 - CAPTAINS EFIS TUBE WENT BLANK, THEN BACK ON SEVERAL TIMES IN FLIGHT.  AIRCRAFT WAS RETURNED TO DFW.  MAINTENANCE REMOVED AND REPLACED THE DATA PROCESSING UNIT IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD IAW SAAB MM 34-24-00 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
